# SDR IPXA2018092134223

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 31,532 hours, 21,786 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH ONLY THE BATTERY ON & EXTERNAL POWER ON,  BOTH CREW SMELLED A BURING ODOR ELECTRICAL. COMPLIED WITH MM 21-00-01-301,   NO DEFECTS NOTED,  NO STATUS OR MAINTENANCE MESSAGES NOTED,  OK TO CONTINUE.
